Geometrization of three-dimensional orbifolds via Ricci flow
Local collapsing, orbifolds, and geometrization, Astérisque, no. 365 (2014), 77 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@inbook{AST_2014__365__101_0,
     author = {Kleiner, Bruce and Lott, John},
     title = {Geometrization of three-dimensional orbifolds via {Ricci} flow},
     booktitle = {Local collapsing, orbifolds, and geometrization},
     author = {Kleiner, Bruce and Lott, John},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {365},
     year = {2014},
     mrnumber = {3244330},
     language = {en},
     url = {http://www.numdam.org/item/AST_2014__365__101_0/}
}
TY  - CHAP
AU  - Kleiner, Bruce
AU  - Lott, John
TI  - Geometrization of three-dimensional orbifolds via Ricci flow
BT  - Local collapsing, orbifolds, and geometrization
AU  - Kleiner, Bruce
AU  - Lott, John
T3  - Astérisque
PY  - 2014
DA  - 2014///
IS  - 365
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2014__365__101_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=3244330
LA  - en
ID  - AST_2014__365__101_0
ER  - 
Kleiner, Bruce; Lott, John. Geometrization of three-dimensional orbifolds via Ricci flow, dans Local collapsing, orbifolds, and geometrization, Astérisque, no. 365 (2014),  77 p. http://www.numdam.org/item/AST_2014__365__101_0/

[1] A. Adem, J. Leida & Y. Ruan - Orbifolds and stringy topology, Cambridge Tracts in Math. vol. 171, Cambridge Univ. Press, Cambridge, 2007. | MR 2359514 | Zbl 1157.57001

[2] M. T. Anderson - "Scalar curvature and the existence of geometric structures on 3-manifolds. I", J. Reine Angew. Math. 553 (2002), p. 125-182. | MR 1944810 | Zbl 1023.53020

[3] A. L. Besse - Einstein manifolds, Ergeb. Math. Grenzgeb. (3), vol. 10, Springer-Verlag, Berlin, 1987. | MR 867684 | Zbl 0613.53001

[4] M. Boileau, B. Leeb & J. Porti - "Geometrization of 3-dimensional orbifolds", Ann. of Math. (2) 162 (2005), no. 1, p. 195-290. | Article | MR 2178962 | Zbl 1087.57009

[5] M. Boileau, S. Maillot & J. Porti - Three-dimensional orbifolds and their geometric structures, Panoramas & Synthèses, vol. 15, Soc. Math. France, Paris, 2003. | MR 2060653 | Zbl 1058.57009

[6] M. Boileau & J. Porti "Geometrization of 3-orbifolds of cyclic type", Astérisque (2001), no. 272, p. 208. | Numdam | MR 1844891 | Zbl 0971.57004

[7] F. Bonahon & L. Siebenmann - "The classification of Seifert fibred 3-orbifolds", in Low-dimensional topology (Chelwood Gate, 1982), London Math. Soc. Lecture Note Ser., vol. 95, Cambridge Univ. Press, Cambridge, 1985, p. 19-85. | Article | MR 827297 | Zbl 0571.57011

[8] J. E. Borzellino - "Riemannian geometry of orbifolds", Ph.D. Thesis, University of California, Los Angeles, 1992, http://www.calpoly.edu/~jborzell/Publications/Publication%20PDFs/phd_thesis.pdf. | MR 2687544

[9] J. E. Borzellino, "Orbifolds of maximal diameter", Indiana Univ. Math. J. 42 (1993), no. 1, p. 37-53. | Article | MR 1218706 | Zbl 0801.53031

[10] J. E. Borzellino & S.-H. Zhu - "The splitting theorem for orbifolds", Illinois J. Math. 38 (1994), no. 4, p. 679-691. | MR 1283015 | Zbl 0798.53044

[11] G. E. Bredon - Introduction to compact transformation groups, Pure Applied Math., vol. 46, Academic Press, New York-London, 1972. | MR 413144 | Zbl 0246.57017

[12] M. R. Bridson & A. Haefliger - Metric spaces of non-positive curvature, Grundlehren Math. Wiss., vol. 319, Springer-Verlag, Berlin, 1999. | MR 1744486 | Zbl 0988.53001

[13] D. Burago, Y. Burago & S. Ivanov - A course in metric geometry, Grad. Stud. Math., vol. 33, Amer. Math. Soc., Providence, RI, 2001. | Article | MR 1835418 | Zbl 0981.51016

[14] J. Cheeger - "Critical points of distance functions and applications to geometry", in Geometric topology: recent developments (Montecatini Terme, 1990), Lecture Notes in Math., vol. 1504, Springer, Berlin, 1991, p. 1-38. | MR 1168042 | Zbl 0771.53015

[15] J. Cheeger, K. Fukaya & M. Gromov - "Nilpotent structures and invariant metrics on collapsed manifolds", J. Amer. Math. Soc. 5 (1992), no. 2, p. 327-372. | Article | MR 1126118 | Zbl 0758.53022

[16] J. Cheeger & D. Gromoll - "The splitting theorem for manifolds of nonnegative Ricci curvature", J. Differential Geom. 6 (1971/72), p. 119-128. | Article | MR 303460 | Zbl 0223.53033

[17] J. Cheeger & D. Gromoll, "On the structure of complete manifolds of nonnegative curvature", Ann. of Math. (2) 96 (1972), p. 413-443. | Article | MR 309010 | Zbl 0246.53049

[18] B. Chow, S.-C. Chu, D. Glickenstein, C. Guenther, J. Isenberg, T. Ivey, D. Knopf, P. Lu, F. Luo & L. Ni - The Ricci flow: techniques and applications. Part I: Geometric aspects, Math. Surveys Monogr., vol. 135, Amer. Math. Soc., Providence, RI, 2007. | MR 2302600 | Zbl 1157.53034

[19] D. Cooper, C. D. Hodgson & S. P. Kerckhoff - Three-dimensional orbifolds and cone-manifolds, MSJ Mem., vol. 5, Math. Soc Japan, Tokyo, 2000. | MR 1778789 | Zbl 0955.57014

[20] D. M. Deturck - "Deforming metrics in the direction of their Ricci tensors", J. Differential Geom. 18 (1983), no. 1, p. 157-162. | Article | MR 697987 | Zbl 0517.53044

[21] J. Dinkelbach & B. Leeb - "Equivariant Ricci flow with surgery and applications to finite group actions on geometric 3-manifolds", Geom. Topol. 13 (2009), no. 2, p. 1129-1173. | Article | MR 2491658 | Zbl 1181.57023

[22] W. D. Dunbar - "Geometric orbifolds", Rev. Mat. Univ. Complut. Madrid 1 (1988), no. 1-3, p. 67-99. | EuDML 43193 | MR 977042 | Zbl 0655.57008

[23] W. D. Dunbar, "Nonfibering spherical 3-orbifolds", Trans. Amer. Math. Soc. 341 (1994), no. 1, p. 121-142. | MR 1118824 | Zbl 0808.57007

[24] D. Faessler - "On the Topology of Locally Volume Collapsed Riemannian 3-Orbifolds", preprint, http://arxiv.org/abs/1101.3644, 2011. | Zbl 1296.57002

[25] B. Farb & D. Margalit - A primer on mapping class groups, Princeton Math. Ser., vol. 49, Princeton Univ. Press, Princeton, NJ, 2012. | MR 2850125

[26] K. Fukaya - "A boundary of the set of the Riemannian manifolds with bounded curvatures and diameters", J. Differential Geom. 28 (1988), no. 1, p. 1-21. | Article | MR 950552 | Zbl 0652.53031

[27] D. Gromoll & G. Walschap - Metric foliations and curvature, Progr. Math., vol. 268, Birkhäuser Verlag, Basel, 2009. | MR 2500106 | Zbl 1163.53001

[28] K. Grove & K. Shiohama - "A generalized sphere theorem", Ann. of Math. (2) 106 (1977), no. 2, p. 201-211. | Article | MR 500705 | Zbl 0341.53029

[29] A. Haefliger - "Orbi-espaces", in Sur les groupes hyperboliques d'après Mikhael Gromov (E. Ghys & P. de la Harpe, eds.), Progr. Math., vol. 83, Birkhauser Boston, Inc., Boston, MA, 1990, p. 203-213. | Article | MR 1086659

[30] R. S. Hamilton - "Three-manifolds with positive Ricci curvature", J. Differential Geom. 17 (1982), no. 2, p. 255-306. | Article | MR 664497 | Zbl 0504.53034

[31] R. S. Hamilton, "Four-manifolds with positive curvature operator", J. Differential Geom. 24 (1986), no. 2, p. 153-179. | Article | MR 862046 | Zbl 0628.53042

[32] R. S. Hamilton, "A compactness property for solutions of the Ricci flow", Amer. J. Math. 117 (1995), no. 3, p. 545-572. | Article | MR 1333936 | Zbl 0840.53029

[33] R. S. Hamilton, "Non-singular solutions of the Ricci flow on three-manifolds", Comm. Anal. Geom. 7 (1999), no. 4, p. 695-729. | Article | MR 1714939 | Zbl 0939.53024

[34] R. S. Hamilton, "Three-orbifolds with positive Ricci curvature", in Collected papers on Ricci flow, Ser. Geom. Topol., vol. 37, Int. Press, Somerville, MA, 2003, p. 521-524. | MR 2143256

[35] C. Hog-Angeloni & S. Matveev - "Roots in 3-manifold topology", in The Zieschang Gedenkschrift, Geom. Topol. Monogr., vol. 14, Geom. Topol. Publ., Coventry, 2008, p. 295-319. | Article | MR 2484706 | Zbl 1145.57017

[36] M. Kapovich - Hyperbolic manifolds and discrete groups, Progress in Mathematics, vol. 183, Birkhäuser Boston, Inc., Boston, MA, 2001. | MR 1792613 | Zbl 0958.57001

[37] B. Kleiner & J. Lott - "Locally collapsed 3-manifolds", in this volume. | Numdam

[38] B. Kleiner & J. Lott,"Notes on Perelman's papers", Geom. Topol. 12 (2008), no. 5, p. 2587-2855. | Article | MR 2460872 | Zbl 1204.53033

[39] S. Kobayashi & K. Nomizu - Foundations of differential geometry. Vol I, Interscience Publishers, New York, 1963. | MR 152974 | Zbl 0119.37502

[40] P. Lu - "A compactness property for solutions of the Ricci flow on orbifolds", Amer. J. Math. 123 (2001), no. 6, p. 1103-1134. | Article | MR 1867313 | Zbl 1012.53030

[41] C. Mcmullen - "Iteration on Teichmüller space", Invent. Math. 99 (1990), no. 2, p. 425-454. | Article | EuDML 143766 | MR 1031909 | Zbl 0695.57012

[42] W. H. Meeks, Iii & S. T. Yau - "The classical Plateau problem and the topology of three-dimensional manifolds. The embedding of the solution given by Douglas-Morrey and an analytic proof of Dehn's lemma", Topology 21 (1982), no. 4, p. 409-442. | Article | MR 670745 | Zbl 0489.57002

[43] W. H. Meeks, Iii & S. T. Yau,"The existence of embedded minimal surfaces and the problem of uniqueness", Math. Z. 179 (1982), no. 2, p. 151-168. | Article | EuDML 173134 | MR 645492 | Zbl 0479.49026

[44] I. Moerdijk - "Orbifolds as groupoids: an introduction", in Orbifolds in mathematics and physics (Madison, WI, 2001), Contemp. Math., vol. 310, Amer. Math. Soc., Providence, RI, 2002, p. 205-222. | Article | MR 1950948 | Zbl 1041.58009

[45] J. W. Morgan - "Recent progress on the Poincare conjecture and the classification of 3-manifolds", Bull. Amer. Math. Soc. (N.S.) 42 (2005), no. 1, p. 57-78 (electronic). | Article | MR 2115067 | Zbl 1100.57016

[46] L. Ni & N. Wallach - "On a classification of gradient shrinking solitons", Math. Res. Lett. 15 (2008), no. 5, p. 941-955. | Article | MR 2443993 | Zbl 1158.53052

[47] J.-P. Otal - "Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3", Astérisque (1996), no. 235, p. x+159. | Numdam | MR 1402300 | Zbl 0855.57003

[48] J.-P. Otal,"Thurston's hyperbolization of Haken manifolds", in Surveys in differential geometry. Vol. III (Cambridge, MA, 1996), Int. Press, Boston, MA, 1998, p. 77-194. | MR 1677888 | Zbl 0997.57001

[49] G. Perelman - "The Entropy Formula for the Ricci Flow and its Geometric Applications", preprint, http://arXiv.org/abs/math.DG/0211159, 2002. | Zbl 1130.53001

[50] G. Perelman,"Ricci Flow with Surgery on Three-Manifolds", preprint, http://arxiv.org/abs/math.DG/0303109, 2003. | Zbl 1130.53002

[51] J. Petean & G. Yun - "Surgery and the Yamabe invariant", Geom. Fund. Anal. 9 (1999), no. 6, p. 1189-1199. | Article | MR 1736933 | Zbl 0976.53045

[52] P. Petersen & W. Wylie - "On the classification of gradient Ricci solitons", Geom. Topol. 14 (2010), no. 4, p. 2277-2300. | Article | MR 2740647 | Zbl 1202.53049

[53] C. Petronio - "Spherical splitting of 3-orbifolds", Math. Proc. Cambridge Philos. Soc. 142 (2007), no. 2, p. 269-287. | Article | MR 2314601 | Zbl 1131.57020

[54] P. Scott - "The geometries of 3-manifolds", Bull. London Math. Soc. 15 (1983), no. 5, p. 401-487. | Article | MR 705527 | Zbl 0561.57001

[55] M. E. Taylor - Partial differential equations. III, Appl. Math. Sciences, vol. 117, Springer-Verlag, New York, 1997. | MR 1477408 | Zbl 1206.35004

[56] W. P. Thurston - "Three-dimensional manifolds, Kleinian groups and hyperbolic geometry", Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 3, p. 357-381. | Article | MR 648524 | Zbl 0496.57005

[57] W. P. Thurston, "Three-Manifolds with Symmetry", preprint, 1982.

[58] L.-F. Wu - "The Ricci flow on 2-orbifolds with positive curvature", J. Differential Geom. 33 (1991), no. 2, p. 575-596. | Article | MR 1094470 | Zbl 0735.53030

[59] R. Ye - "Notes on 2-Dimensional κ-Solutions", http://www.math.ucsb.edu/~yer/kappa-solutions.pdf.